# SDR AWXA9500609

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND DUMMY RAIL 254 CORRODED FROM FRAME 20 FORWARD TO APPROXIMATELY 8 INCHES FORWARD OF FRAME 16.  REPAIRED IAW SRM 53-11-14, FIGURE 202.  (M)
